# SDR AALA201810309020

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 58,112 hours, 23,810 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 693732478
- Part serial: D03280
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. CLIMBING THRU 15000 LEFT PACK LIGHT ILLUMINATED.  PER QUICK RESPONSE HANDBOOK RESET AND LIGHT EXTINGUISHED LIGHT ILLUMINATED SECONDS LATER. FOLLOWED QRH PROCEDURES AGAIN AND LIGHT REMAINED ILLUMINATED. FLIGHT DECK EXTREMELY HOT.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA WITHOUT FURTHER INCIDENT. THE FLIGHT LANDED OVERWEIGHT AND TAXIED TO THE GATE ON ITS OWN POWER. REPLACED TEMPERATURE CONTROL MODULE PER AMM 21-61-15. SEE ALSO SDR AALA201810319030 FOR CABIN TEMPERATURE INDICATOR.
